# SDR 04FDEA00391

- Difficulty date: February 10, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AKC7539
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TAIL CONE AFT LT FRAME FOUND CHAFED MARK.  FWD TAIL CONE AFT LH FRAME REPAIR CARRIED OUT AS PER SRM 53-00-01 FIG 9   VOL1.
